Abstract

Scattering functions have been calculated for a homogeneous sphere surrounded by a concentric spherical shell. The scattering is insensitive to radial variation of the refractive index in the shell. The scattering from the radially varying case can be approximated by a sphere with a homogeneous concentric shell whose refractive index is intermediate between the internal and the external media.

© 1966 Optical Society of America

Full Article  |  PDF Article
More Like This
Electromagnetic Scattering from Radially Inhomogeneous Infinite Cylinders at Oblique Incidence

W. A. Farone and C. W. Querfeld
J. Opt. Soc. Am. 56(4) 476-480 (1966)

Color Effects in the Scattering of White Light by Micron and Submicron Spheres*

M. Kerker, W. A. Farone, and R. T. Jacobsen
J. Opt. Soc. Am. 56(9) 1248-1255 (1966)

Electromagnetic Scattering from an Infinite Circular Cylinder at Oblique Incidence. I. Radiance Functions for m=1.46*

M. Kerker, D. Cooke, W. A. Farone, and R. A. Jacobsen
J. Opt. Soc. Am. 56(4) 487-491 (1966)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (4)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (19)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription